# SDR ASAA9880068

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE L1 DOOR BAYONET DID NOT LOCK THE HINGE FROM ROTATING.  ADJUSTED THE L1 DOOR ROTATION ROD AND OPERATED NORMALLY.  (M)
